Saggy cheeks after hyalse and then Juvederm. Any suggestions? (photos)

After a botched overfill of voluma in my cheeks, followed by hyalase to the upper cheek and eye troth area and then juvederm in the eye troth area several weeks later, I now have saggy, lumpy upper cheeks two months later. My cheeks definitely weren't like this before. Has the skin been stretched by the voluma or damaged? Can this be corrected by filler? I got on well with perlane before but voluma and the juvederm range seems to draw in too much fluid. Any suggestions?

Doctor Answers 2

Tear Trough Fillers -- Try Cannulas; hylauronidase if unhappy

I am not a fan of Juvederm to the tear trough area as it causes more swelling than other fillers and if you are unhappy you can reverse with hyaluronidase. I use Voluma and Belotero the most, many people use restylane. I avoid Juvederm as it holds a lot of water. I suggest to consult with an expert in facial contouring and for future treatments use a different filler. Best, Dr. Emer


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

Juvederm for cheeks and tear trough?

Juvederm is not the right product for this area. It has poor lifting ability and does hold onto too much water leaving edema. Hyaluronidase should only get you back to where you were. Voluma won't stretch out the skin. I would get a second opinion and yes, Lyft is a great product for this area. The pics are hard to see what is going on. An in person consultation is needed. See link.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.